Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Taming Cantor sets in $E^n$


Author: D. R. McMillan Jr.
Journal: Bull. Amer. Math. Soc. 70 (1964), 706-708
DOI: https://doi.org/10.1090/S0002-9904-1964-11177-0
MathSciNet review: 0164331
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Antoine, Sur l'homéomorphie de deux figures et de leurs voisinages, J. Math. Pures Appl. 86 (1921), 221-325.
  • 2. R. H. Bing, Tame Cantor sets in E, Pacific J. Math. 11 (1961), 435-446. MR 130679
  • 3. W. A. Blankenship, Generalization of a construction of Antoine, Ann. of Math. (2) 53 (1951), 276-297. MR 40659
  • 4. K. Borsuk, An example of a simple arc in space whose projection in every plane has interior points, Fund. Math. 34 (1946), 272-277. MR 25721
  • 5. S. Eilenberg and R. L. Wilder, Uniform local connectedness and contractibility, Amer. J. Math. 64 (1942), 613-622. MR 7100
  • 6. V. K. A. M. Gugenheim, Piecewise-linear isotopy and embedding of elements and spheres. I, Proc. London Math. Soc. 3 (1953), 29-53. MR 58204
  • 7. J. P. Hempel and D. R. McMillan, Jr., Locally nice embeddings of manifolds (to appear).
  • 8. T. Homma, On tame imbedding of 0-dimensional compact sets in E, Yokohama Math. J. 7 (1959), 191-195. MR 124037
  • 9. A. Kirkor, Wild 0-dimensional sets and the fundamental group, Fund. Math. 45 (1958), 228-236. MR 102783
  • 10. D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. (2) 79 (1964), 327-337. MR 161320
  • 11. M. H. A. Newman, On the superposition of n-dimensional manifolds, J. London Math. Soc. 2 (1927), 56-64.
  • 12. J. H. C. Whitehead, On subdivisions of complexes, Proc. Cambridge Philos. Soc. 31 (1935), 69-75.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11177-0

American Mathematical Society